De la monnaie cosmopolitique
Maxime Parodi
Revue de l'OFCE, 2013, vol. N° 131, issue 5, 19-56
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.cairn.info/load_pdf.php?ID_ARTICLE=REOF_131_0019 (application/pdf)
http://www.cairn.info/revue-de-l-ofce-2013-5-page-19.htm (text/html)
free
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:cai:reofsp:reof_131_0019
Access Statistics for this article
More articles in Revue de l'OFCE from Presses de Sciences-Po
Bibliographic data for series maintained by Jean-Baptiste de Vathaire ().